# SDR 2005FA0000604

- Difficulty date: April 1, 2005
- Submitted: April 29, 2005
- Operation: General aviation
- Aircraft: N780P
- Make and model: Skrsky S76B
- Aircraft serial: 760359
- Engine: Pwa PT6B36
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Line
- Part number: 3033606
- Condition: Chafed
- Location: Eng Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LINE FROM FUEL CONTROL TO FUEL FLOW TRANSMITTER CHAFED APPROCIMATELY 30 PERCENT THROUGH THE WALL THICKNESS AT THE POINT WHERE IT PASSES THROUGH FRONT FIRE SHIELD.  POOR CLAMPING ARRANGEMENT AND PASS THROUGH HOLE DESIGN IN FIRE SHIELD ARE CAUSE OF CHAF AND POTENTIAL FIRE HAZZARD.  SUGGEST MFG REDESIGN CLAMPING AND PASS THROUGH HOLES.  (K)
